# SDR QXEA9801787

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 4de
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX- STRONG ELECTRICAL SMELL NOTED IN THE CABIN.  MAINTENANCE ISOLATED TO THE OVERHEAD LIGHT AT SEAT ROW 4DE.  REMOVED THE LAMP AND PLACED ON MEL.  MEL CLEARED ON 12/8/98 BY REPLACING THE LIGHT TUBE SOCKET WHICH WAS FOUND TO BE MELTED.  OPERATIONAL CHECKS GOOD.
